Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of the $J^2$-condition for real rank one simple Lie algebras and their classification


Author: Paolo Ciatti
Journal: Proc. Amer. Math. Soc. 133 (2005), 1611-1616
MSC (2000): Primary 17B20
Published electronically: December 31, 2004
MathSciNet review: 2120265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a new purely algebraic proof of the $J^2$-condition for the nilpotent Iwasawa algebras in real rank one simple Lie algebras is presented, yielding the classification of real rank one simple Lie algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B20

Retrieve articles in all journals with MSC (2000): 17B20


Additional Information

Paolo Ciatti
Affiliation: Dipartimento Metodi e Modelli Matematici, Università di Padova, via Belzoni 7, Padova, Italy
Email: ciatti@dmsa.unipd.it

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07725-1
PII: S 0002-9939(04)07725-1
Received by editor(s): January 3, 2001
Received by editor(s) in revised form: September 24, 2001, and February 24, 2004
Published electronically: December 31, 2004
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2004 American Mathematical Society